Publication detail

Retract principle for neutral functional differential equations

DIBLÍK, J. ŠMARDA, Z. SVOBODA, Z.

Original Title

Retract principle for neutral functional differential equations

English Title

Retract principle for neutral functional differential equations

Type

journal article

Language

en

Original Abstract

Retract princip is modified for neutral functional differential equations

English abstract

Retract princip is modified for neutral functional differential equations

Keywords

Retract

RIV year

2009

Released

16.11.2009

Pages from

e1393

Pages to

e1400

Pages count

18

BibTex


@article{BUT47655,
  author="Josef {Diblík} and Zdeněk {Šmarda} and Zdeněk {Svoboda}",
  title="Retract principle for neutral functional differential equations",
  annote="Retract princip is modified for neutral functional differential equations",
  chapter="47655",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="71",
  volume="2009",
  year="2009",
  month="november",
  pages="e1393--e1400",
  type="journal article"
}